# SDR GAIA00621

- Difficulty date: September 25, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING ROUTINE INSPECTION AT FLIGHTSTAR AIRCRAFT SERVICES REPAIR STATION IN JAX IT WAS DISCOVERED THAT THERE WAS A CRACK AT THE SKIN LAP JOINT, LOWER FASTENER ROW AT FASTENERS AT BS1004, STRINGER S4R. THIS WAS FOUND AS A RESULT OF HFEC INSPECTION. REF N/R 1275.CORRECTIVE ACTION: ACCOMPLISHED FUSELAGE SKIN REPAIR FROM BS950C TO 1010, S4R PER BOEING TELEX FSA-MIA-00-00004H. AN 8110-3 WAS ISSUED AUGUST 23, 2000. THE AIRCRAFT WAS RETURNED TO SERVICE.
